# SDR ASAA0843614

- Difficulty date: September 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C329536
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY KEEL BEAM CHORD CORRODED AT STA 500 AT 1.5 INCHES I/B OF DRAIN HOLE.  CUT OUT DAMAGED AREA.  HFEC INSPECTED NO DEFECT NOTED.  FABRICATED FILLER ANGLE SPLICE, LOCATED, DRILLED AND INSTALLLED IAW B737 400 SRM 53 30 12 REPAIR 2 FIG 201 AND ASA EA 5310 02822.
